# SDR Y9PA4202303210001

- Difficulty date: March 16, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N449PW
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA00188
- Aircraft time: 3,340 hours, 2,814 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: PP1149100A0AS
- Part serial: NSN
- Condition: Burned
- Location: Cockpit Banel B
- Part time: 3,340 hours, 2,814 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CREW TRAINING SESSION THE DIRECTOR OF OPS FOUND 3 CIRCUT BREAKERS ON WINDOW HEAT TEST PANEL BEHIND THE CO-PILOT (SUB PANEL B)POPPED AND UPON FURTHER INVESTIGATION, FOUND ALL 3 CIRCUT BREAKERS  HAD OVERHEATED AND MELTED THE PLASTIC EXTERNAL COVERS  AND RENDERING THEM UNSERVICEABLE. ALL 3 BREAKERS (PN:PP11-49-10.0A) WERE REMOVED AND REPLACED WITH 3 NEW CIRCUT BREAKERS.  GROUND SYSTEMS CHECK IAW THE MM CHECKED GOOD. ALL WIRING AND TERMINAL ENDS WERE INSPECTED FOR ANY SIGNS OF HEAT DAMAGE OR MELTING. NO OTHER DEFECTS WERE FOUND AT THIS TIME.( SEE ATTACHED PHOTOS). HAVE CONTACTED TECH SUPPORT, AND THEY HAVE A TASK IN THE E-6 (12 MONTH) AND THE F-6 (24 MONTH). WE HAVE ALSO ADDED A STAND ALONE TASK CARD TO FLIGHT DOCS TO INSPECT THESE CIRCUT BREAKERS ON A 12 MONTH INTERVAL. (SEE ATTACHED TASK CARD). IF WE HAVE ANY FURTHER ISSUES, WE WILL RE-EVALUATE AND IF NEED BE SHORTEN THE INSPECTION INTERVAL.
